The Lagrange complex
Bulletin de la Société Mathématique de France, Volume 105 (1977), p. 419-431
@article{BSMF_1977__105__419_0,
     author = {Tulczyjew, Woldzimierz M.},
     title = {The Lagrange complex},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {105},
     year = {1977},
     pages = {419-431},
     doi = {10.24033/bsmf.1860},
     zbl = {0408.58020},
     mrnumber = {58 \#13178},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1977__105__419_0}
}
Tulczyjew, Woldzimierz M. The Lagrange complex. Bulletin de la Société Mathématique de France, Volume 105 (1977) pp. 419-431. doi : 10.24033/bsmf.1860. http://www.numdam.org/item/BSMF_1977__105__419_0/

[1]Ehresmann (C.). - Les prolongements d'une variété différentiable, C. R. Acad. Sc. Paris, t. 233, 1951, p. 598-600. | MR 13,386a | Zbl 0043.17401

[2]Frölicher (A.) and Nijenhuis (A.). - Theory of vector valued differential forms, Nederl. Akad. Wetensch., Proc., série A, t. 59, 1956, p. 338-359. | Zbl 0079.37502

[3]Kumpera (A.). - Invariants différentiels d'un pseudogroupe de Lie, I., J. Differential Geometry, t. 10, 1975, p. 289-345. | MR 53 #11680b | Zbl 0319.58018

[4]Lawruk (B.) and Tulczyjew (W. M.). - Criteria for partial differential equation to be Euler-Lagrange equations, J. differential Equations, t. 24, 1977, p. 211-225. | MR 56 #13277 | Zbl 0366.35026

[5]Spanier (E. H.). - Algebraic topology, New York, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[6]Tulczyjew (W. M.). - Sur la différentielle de Lagrange, C. R. Acad. Sc. Paris, t. 280, 1975, série A., p. 1295-1298. | MR 51 #14156 | Zbl 0314.58018

[7]Tulczyjew (W. M.). - Les jets généralisés, C. R. Acad. Sc. Paris, t. 281, 1975 série A, p. 349-352. | MR 52 #1760 | Zbl 0313.58003

[8]Tulczyjew (W. M.). - The Lagrange differential, Bull. Acad. polon. Sc., Sér. Sc. math., astron., phys., t. 24, 1976, p. 1089-1096. | MR 58 #31234 | Zbl 0352.58002